Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at May 9, 2015, 8:10 PM EDT for Palm Beach County, Florida. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2015, 8:10 PM EDT (00:10 UTC)
- Expired
- May 9, 2015, 8:30 PM EDT
- In force
- 20 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 109 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 0.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1101 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
455
WUUS52 KMFL 100010
SVRMFL
FLC099-100045-
/O.NEW.KMFL.SV.W.0011.150510T0010Z-150510T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
810 PM EDT SAT MAY 9 2015
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PALM BEACH COUNTY IN SOUTHEASTERN FLORIDA...
* UNTIL 845 PM EDT
* AT 810 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED NEAR LOXAHATCHEE NWR...OR NEAR WELLINGTON...AND MOVING
NORTHEAST AT 15 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THE
DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON...GREENACRES...LOXAHATCHEE NWR...LAKE BELVEDERE ESTATES
AND GOLDEN LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2644 8026 2660 8034 2668 8019 2670 8014
2664 8011 2649 8014
TIME...MOT...LOC 0010Z 233DEG 14KT 2658 8021
$$
BAXTER1 follow-up statement
184
WWUS52 KMFL 100030
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
830 PM EDT SAT MAY 9 2015
FLC099-100039-
/O.CAN.KMFL.SV.W.0011.000000T0000Z-150510T0045Z/
PALM BEACH FL-
830 PM EDT SAT MAY 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PALM BEACH COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM ALONG WITH HEAVY RAINFALL.
LAT...LON 2644 8026 2660 8034 2668 8019 2670 8014
2664 8011 2649 8014
TIME...MOT...LOC 0028Z 233DEG 14KT 2663 8014
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 2:16 PM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, May 9, 2:16 PM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 216 PM EDT SAT MAY 9 2015 .DISCUSSION... A LARGE TROUGH OF LOW PRESSURE IS LOCATED OVER THE WESTERN US BRINGING A LOT OF MOISTURE FROM THE PACIFIC OCEAN OVER MEXICO AND THE MID WEST. OVER THE WESTERN GULF OF MEXICO A RIDGE OF HIGH PRESSURE IS PENETRATING INTO THE SE US IN RESPONSE TO THE EASTWARD MOVEMENT OF THE WESTERN TROUGH. TO THE NORTHEAST OF THE FL PENINSULA THE CIRCULATION AROUND ANA IS MAINTAINING A NORTHWESTERLY FLOW AT THE UPPER LEVELS OF THE ATMOSPHERE. ALL THE ATMOSPHERIC DIVERGENCE IS WELL TO THE EAST OF ANA IN THE ATLANTIC OCEAN. THE NORTHWESTERLY FLOW IN THE MID AND UPPER LEVELS IS KEEPING THE 500 MB TEMPERATURES RELATIVELY COOL, AROUND -10C. HOWEVER, THE LOW MOISTURE IN THE LOW AND MID LEVELS OF THE ATMOSPHERE IS EXPECTED TO INHIBIT WIDESPREAD THUNDERSTORM ACTIVITY. THE PRESENCE OF A SAHARAN AIRMASS PASSING TO THE SOUTH OF MIAMI IS ALSO DECREASING THE MOISTURE AROUND 700 MB, AN IMPORTANT HEIGHT FOR MOISTURE NEEDED FOR THUNDERSTORM DEVELOPMENT. THE LIDAR LOCATED AT THE SOUTH FLORIDA CLOUD-AEROSOL RAIN OBSERVATORY SHOWS SOME DUST PRESENT AT AROUND 2 KM. BY MONDAY, ANA IS PICKED UP BY THE TROUGH CURRENTLY LOCATED IN THE WEST AS IT MOVES INTO THE GREAT LAKES AND CANADA. FROM TUESDAY THROUGH THE END OF THE WEEK A RIDGE OF HIGH PRESSURE OVER THE WESTERN GULF MOVES EAST AND STAYS OVER FLORIDA FOR THE REMINDER OF THE WEEK. THE SURFACE FLOW IS EXPECTED TO BECOME SOUTHEASTERLY BY MONDAY, AND IT IS FORECAST TO REMAIN SOUTHEASTERLY FOR THE REST OF THE WEEK. TO REFLECT THIS REASONING THE FORECAST POPS INCLUDE A 20 PERCENT CHANCE OF PRECIPITATION FOR THE EASTERN HALF OF THE PENINSULA. AS THE AFTERNOON PROGRESSES, ANY STORM THAT DEVELOPS IN THE INTERIOR IS EXPECTED TO MOVE EAST INTO THE METRO AREAS. HOWEVER, THERE IS LOW CONFIDENCE IN THE FORECAST OF ANY STORM MAINTAINING INTEGRITY AS IT MOVES EAST. TO REFLECT THIS REASONING THE FORECAST POPS FOR TODAY INCLUDE A 20 PERCENT CHANCE OF PRECIPITATION FOR THE EASTERN HALF OF THE PENINSULA. AS THE AFTERNOON PROGRESSES, ANY STORM THAT DEVELOPS IN THE INTERIOR IS EXPECTED TO MOVE EAST INTO THE METRO AREAS. HOWEVER, THERE IS LOW CONFIDENCE IN THE FORECAST OF ANY STORM MAINTAINING INTEGRITY AS IT MOVES EAST. && .MARINE... WINDS AND SEAS WILL REMAIN BELOW THRESHOLDS. A RIDGE BUILDING NORTH WILL RESULT IN WINDS BECOMING SE DURING THE AFTERNOON. A PREVAILING SOUTHEASTERLY WIND FLOW IN THE 10-15 KT RANGE IS THEN EXPECTED THROUGH NEXT WEEK WITH SEAS OF 4 FT OR LESS. JUST A SMALL NORTH SWELL OF AROUND A FOOT IS FORECAST TODAY. && .PREV DISCUSSION... /ISSUED 142 PM EDT SAT MAY 9 2015/ AVIATION... EAST COAST SEA BREEZE PUSHING INLAND ACROSS THE SOUTHEAST FLORIDA TERMINAL SITES AS OF 18Z. RELATIVE LACK OF MOISTURE TODAY WILL LIMIT ANY SHOWERS/THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. INCLUDED VCSH AT MIA/FLL AREA SITES WITH SEA BREEZE PUSHING THROUGH AND WILL WATCH CLOSELY IN CASE ONE OR TWO OF THESE CAN DEVELOP INTO TSTMS. OVERALL, VFR CONDITIONS TO PREVAIL. WIND FLOW BEGINS TO TRANSITION TO SE TONIGHT AND SUNDAY, WHICH MAY LEAD TO A COUPLE OF LATE NIGHT AND MORNING SHOWERS EAST COAST. GULF COAST REMAINS MOSTLY CLEAR THROUGH PERIOD. /MOLLEDA && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 75 89 77 86 / 20 20 10 20 FORT LAUDERDALE 76 87 78 87 / 20 20 10 20 MIAMI 76 88 78 88 / 20 20 10 20 NAPLES 71 92 73 91 / 0 30 10 30 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && SHORT TERM...71/JE LONG TERM....71/JE AVIATION/RADAR...59/RM
Hazardous weather outlook, May 9, 5:32 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 532 PM EDT SAT MAY 9 2015 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 100945- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 532 PM EDT SAT MAY 9 2015 ...A FEW STRONG THUNDERSTORMS POSSIBLE INTERIOR AND EAST... ...SLIGHT RISK OF WATERSPOUTS ATLANTIC WATERS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE BEACHES OF PALM BEACH COUNTY. THUNDERSTORMS: A FEW THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING OVER THE INTERIOR AND EAST COAST. THE PRIMARY IMPACT WILL BE OCCASIONAL LIGHTNING STRIKES AND STRONG GUSTY WINDS. WATERSPOUTS: SLIGHT RISK OF WATERSPOUTS THIS AFTERNOON AND EVENING OVER THE ATLANTIC WATERS. WIND: THE STRONGEST STORMS THIS AFTERNOON OVER THE MAINLAND WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40-50 MPH. HAIL: THE STRONGEST THUNDERSTORMS COULD PRODUCE SMALL HAIL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY THROUGH THE REMAINDER OF THE WEEKEND AND NEXT WEEK. A FEW STRONG STORMS WILL BE POSSIBLE OVER INTERIOR PORTIONS OF THE PENINSULA ON SUNDAY AND MONDAY WITH STRONG WIND GUSTS AND SMALL HAIL. A SLIGHT TO MODERATE RISK OF RIP CURRENTS IS POSSIBLE AT THE ATLANTIC BEACHES EACH DAY. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, May 9, 5:57 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
557 PM EDT SAT MAY 9 2015
FLZ071-073-092245-
INLAND MIAMI-DADE COUNTY FL-INLAND BROWARD COUNTY FL-
557 PM EDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
WESTERN BROWARD AND NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 645 PM
EDT...
* AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
NORTH OF INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL TO 13 MILES
WEST OF INTERSECTION KROME AND U.S. 27 TO NEAR MICCOSUKEE RESORT...
AND MOVING NORTHWEST AT 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON
ALLIGATOR ALLEY AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2628 8078 2613 8079 2584 8084 2573 8072
2573 8053 2588 8042 2602 8053 2628 8054
TIME...MOT...LOC 2156Z 154DEG 7KT 2625 8065 2597 8065 2579 8055
BAXTERSpecial weather statement, May 9, 6:49 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 649 PM EDT SAT MAY 9 2015 FLZ071-092330- INLAND BROWARD COUNTY FL- 649 PM EDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR WESTERN BROWARD COUNTY UNTIL 730 PM EDT... * AT 648 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MILE MARKER 30 ON ALLIGATOR ALLEY TO NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...AND MOVING EAST AT 5 MPH. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... WESTON...INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MILE MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY AND WEST BROWARD REC. AREA ON ALLIGATOR ALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2629 8043 2604 8045 2605 8078 2630 8068 TIME...MOT...LOC 2248Z 276DEG 5KT 2626 8058 2608 8067 BAXTER
Special weather statement, May 9, 6:55 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 655 PM EDT SAT MAY 9 2015 FLZ073-092345- INLAND MIAMI-DADE COUNTY FL- 655 PM EDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTHWESTERN MIAMI-DADE COUNTY UNTIL 745 PM EDT... * AT 654 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FORTYMILE BEND...OR 21 MILES NORTHWEST OF HOMESTEAD GENERAL AIRPORT. THIS STORM WAS MOVING VERY SLOWLY TO THE SOUTH SOUTHEAST. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... FORTYMILE BEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2576 8084 2588 8068 2578 8056 2565 8074 TIME...MOT...LOC 2254Z 339DEG 3KT 2576 8074 BAXTER
Special weather statement, May 9, 7:04 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 704 PM EDT SAT MAY 9 2015 FLZ067-092345- INLAND PALM BEACH COUNTY FL- 704 PM EDT SAT MAY 9 2015 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 745 PM EDT... * AT 704 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF CORAL SPRINGS. THIS STORM WAS MOVING VERY SLOWLY EAST. * FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH... UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. * LOCATIONS IMPACTED INCLUDE... LOXAHATCHEE NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. && LAT...LON 2634 8058 2644 8058 2652 8033 2633 8031 TIME...MOT...LOC 2304Z 251DEG 3KT 2639 8043 BAXTER
Special weather statement, May 9, 7:41 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
741 PM EDT SAT MAY 9 2015
FLZ067-100030-
INLAND PALM BEACH COUNTY FL-
741 PM EDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 830 PM
EDT...
* AT 740 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS 11 MILES WEST OF LOXAHATCHEE
NWR...OR 14 MILES NORTHWEST OF CORAL SPRINGS...MOVING NORTHEAST AT
5 TO 10 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
LOXAHATCHEE NWR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2641 8023 2635 8026 2633 8043 2633 8046
2651 8062 2659 8047 2666 8032 2656 8021
TIME...MOT...LOC 2340Z 239DEG 7KT 2644 8040
BAXTERSpecial weather statement, May 9, 8:00 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
800 PM EDT SAT MAY 9 2015
FLZ067-068-168-100045-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
800 PM EDT SAT MAY 9 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
SOUTHEASTERN PALM BEACH COUNTY UNTIL 845 PM EDT...
* AT 759 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LOXAHATCHEE NWR...OR 8 MILES SOUTH OF
WELLINGTON...MOVING NORTHEAST AT 10 TO 15 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...BOYNTON BEACH...DELRAY BEACH...WELLINGTON...LAKE
WORTH...RIVIERA BEACH...PALM BEACH...GREENACRES...ROYAL PALM
BEACH...PALM SPRINGS...LANTANA...ATLANTIS...HAVERHILL...CLOUD
LAKE...VILLAGE OF GOLF...LOXAHATCHEE NWR...GUN CLUB ESTATES...PALM
BEACH INTERNATIONAL AIRPORT...LAKE BELVEDERE ESTATES AND GOLDEN
LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
&&
LAT...LON 2663 8004 2662 8004 2670 8005 2669 8005
2657 8004 2658 8005 2647 8006 2643 8027
2659 8046 2669 8030 2679 8005 2679 8004
2680 8003 2678 8003 2678 8005 2671 8005
2677 8004 2672 8003
TIME...MOT...LOC 2359Z 239DEG 12KT 2654 8026
BAXTERThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 8:00 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| May 9, 8:55 PM EDT | Special Marine Warning | MFL | 50 min | |
| May 9, 9:22 PM EDT | Special Marine Warning | MFL | 53 min | |
| May 10, 3:36 PM EDT | Special Weather Statement | MFL | Collier | 39 min |
| May 10, 3:52 PM EDT | Special Weather Statement | MFL | Glades | 38 min |
| May 10, 3:58 PM EDT | Special Weather Statement | MFL | Collier | 47 min |
| May 10, 4:02 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 43 min |
| May 10, 4:26 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:26 PM EDT | Special Weather Statement | MFL | Monroe | 49 min |
| May 10, 4:31 PM EDT | Special Weather Statement | MFL | Collier | 44 min |
| May 10, 4:33 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 42 min |
| May 10, 4:42 PM EDT | Special Weather Statement | MFL | Hendry | 48 min |
| May 10, 4:45 PM EDT | Areal Flood Advisory | MFL | Glades | 3 hr |
| May 10, 4:48 PM EDT | Special Weather Statement | MFL | Collier | 42 min |
| May 10, 5:08 PM EDT | Special Weather Statement | MFL | Hendry | 67 min |
| May 10, 5:17 PM EDT | Special Weather Statement | MFL | Collier | 58 min |
| May 10, 5:52 PM EDT | Special Weather Statement | MFL | Collier | 68 min |
| May 10, 6:02 PM EDT | Special Weather Statement | MFL | Hendry | 43 min |
| May 10, 6:05 PM EDT | Special Marine Warning | MFL | 40 min | |
| May 10, 6:35 PM EDT | Special Weather Statement | MFL | Hendry | 40 min |
| May 10, 7:14 PM EDT | Special Weather Statement | MFL | Hendry | 46 min |
| May 10, 7:35 PM EDT | Special Weather Statement | MFL | Glades | 55 min |
| May 10, 7:42 PM EDT | Special Marine Warning | MFL | 33 min | |
| May 10, 7:51 PM EDT | Special Marine Warning | MFL | 54 min | |
| May 10, 7:56 PM EDT | Severe Thunderstorm Warning | MFL | Glades | 30 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.